# SDR AALA20140406007

- Difficulty date: April 6, 2014
- Submitted: April 7, 2014
- Operation: Air carrier
- Aircraft: N968TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53618
- Aircraft time: 42,646 hours, 20,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP CRACKED AT STATION 886.  INSTALLED DOUBLER AT STATION 886 RT SIDE.
